Alert archive / Louisiana / Flash Flood Warnings in 2019

Flash Flood Warning 73, NWS Lake Charles, LA

July 30, 20197 parishes in Louisiana

NWS Lake Charles, LA issued this flash flood warning at Jul 30, 2019, 2:45 PM CDT for 7 parishes in Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2019, 2:45 PM CDT (19:45 UTC)
Expired
Jul 30, 2019, 5:45 PM CDT
In force
3 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Evangeline Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Vernon Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2019-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2412 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2019-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2412 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
761 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

035 
WGUS54 KLCH 301945
FFWLCH
LAC003-009-011-039-079-097-115-302245-
/O.NEW.KLCH.FF.W.0073.190730T1945Z-190730T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
245 PM CDT Tue Jul 30 2019

The National Weather Service in Lake Charles has issued a

* Flash Flood Warning for...
  Rapides Parish in central Louisiana...
  East central Beauregard Parish in southwestern Louisiana...
  Evangeline Parish in central Louisiana...
  Avoyelles Parish in central Louisiana...
  Northwestern St. Landry Parish in central Louisiana...
  Southeastern Vernon Parish in west central Louisiana...
  Allen Parish in southwestern Louisiana...

* Until 545 PM CDT.

* At 244 PM CDT, Doppler radar indicated heavy rain across the 
  warned area. Five to seven inches of rain have fallen. Flash 
  flooding is already occurring.

* Some locations that will experience flooding include...
  Alexandria, Pineville, Eunice, Oakdale, Ville Platte, Marksville,
  Bunkie, Mamou, Kinder, Simmesport, Oberlin, Glenmora, Boyce,
  Moreauville, Cheneyville, Elizabeth, Turkey Creek, Reeves, Hineston
  and Mittie.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3124 9237 3108 9228 3122 9199 3123 9192
      3127 9195 3130 9191 3123 9179 3120 9169
      3114 9172 3106 9172 3099 9180 3089 9181
      3071 9206 3051 9240 3054 9263 3044 9299
      3053 9314 3141 9270 3139 9263 3146 9229

$$

K. Kuyper

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 1:21 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jul 30, 1:21 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
121 PM CDT Tue Jul 30 2019

.AVIATION...
Storms continue to move from the north towards the south southwest
this aft. This overall pattern is expected to continue. Mostly
light to moderate rains arcs the rest of southern Louisiana with
rains slowly eroding into the afternoon and early evening hours.
Vsby and ceiling to vary in and near storm actvty.

&&

.PREV DISCUSSION... /issued 1153 AM CDT Tue Jul 30 2019/

UPDATE...
Apologies for the delayed update as conditions have been rather
active this morning. A potent convective complex has been moving
acrs cntl LA, producing heavy rainfall with high rainfall rates as
well as some isolated pockets of strong to marginally svr storms.
This activity was occurring in association with a midlevel impulse
combined with strong divergence aloft and a weak boundary/remnant
outflow bisecting the area from SW to NE. This system is expected
to travel west to southwest acrs the area today, with heavy
rainfall and possible flooding the primary impacts, although
isolated strong wind gusts will also be possible. Some storms
could approach svr limits but the threat for svr weather will be
isolated at best.

Updated POPS/WX this morning to reflect radar trends and latest
CAM guidance. Given the widespread rainfall acrs cntl LA this
morning and additional showers still traversing the area as well
as cloud cover, temperatures acrs cntl LA have been running cooler
than fcst and are not expected to climb much today. Updated
temperatures to account for obs and lowered aftn highs a few
degrees primarily acrs the eastern half of the area.

24

PREV DISCUSSION... /issued 615 AM CDT Tue Jul 30 2019/

AVIATION...Areas of rain with scattered storms are over the
region this morning, however minimal impact is occurring around
the terminals at the current time. This will change as the morning
progresses and coverage increases. Storms will remain in vicinity
through the day with periodic lower vis and ceilings possible.
Conditions will improved this evening with the decrease in diurnal
heating and a decrease in coverage. Winds will generally light
and southwest during the period.

05

PREV DISCUSSION... /issued 422 AM CDT Tue Jul 30 2019/

DISCUSSION...

Short Term [Today through Wednesday]

GOES 16 upper level water vapor imagery indicates a trough
digging into the Mississippi River Valley this morning. At the
surface, a cold front extended from the Great Lakes southwestward
into Central Oklahoma. Both of these features are expected to
continue pushing into the lower portions of the Mississippi River
Valley and into the CWA today. Both the 00Z KLCH sounding and
satellite observations indicate that PWATs across the CWA are
sitting around 2". The combination of surface and upper level
support for ascent with this deep layer moisture will result in
numerous showers and thunderstorms across the region today.
Locally heavy rainfall will be possible with any of the stronger
showers and thunderstorms. As a result, WPC has highlighted the
entire area in a Marginal Risk for flash flooding.

Convection is expected to decrease in coverage with the loss of
daytime heating at sunset. However, the combination of the upper
level trough, associated surface front, and PWATs of 1.5"-2" will
persist through tonight and into Wednesday. Therefore, slight
chance PoPs were keep through the entire overnight period. Daytime
heating during the day Wednesday will likely result in another
round of numerous showers and thunderstorms from mid-morning into
the early evening hours. Convection should then dissipate by late
Wednesday evening.

Long Term [Thursday through Tuesday]

Model guidance is in general agreement that an amplified upper
level height pattern will be in place across the CONUS with a
trough axis centered along the Appalachians and a ridge axis over
the Rockies. The CWA is forecast to be squished between these two
features through the weekend. While this will result in some upper
level subsidence over the region, PWAT values are forecast to
remain near to slightly above normal. Therefore, convection will
become less widespread on Thursday but the typical summertime
diurnal pattern of convection will continue through the weekend.

There are some indications that early next week the trough axis
will retrograde back towards the region as a shortwave digs
southward from the Canadian Prairies. This could potentially
support increasing chances for convection during the early to
middle part of next week. However, the is a fair amount of
amplitude uncertainty in the trough during this time frame. For
now, maintained climatological PoPs for the later half of the
forecast and will wait to see if a better consensus develops with
respect to the evolution of the upper level trough early next
week.

MARINE...

Scattered to numerous thunderstorms are expected, mainly from mid
morning onward as an upper level trough moves over the region.
Severe weather is not expected and the main threat from any
thunderstorms will be cloud to water lightning and gusty winds.
The upper level trough will remain over the region for much of the
upcoming week. As a result, there will be daily chances for
showers and thunderstorms, mainly late at night into the morning
hours. Meanwhile, the pressure gradient is expected to remain weak
over the coastal waters. This will cause winds and seas to be
light through early next week.

26

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  71  89  72  92 /  30  40  10  20
LCH  74  88  73  91 /  30  60  20  30
LFT  72  88  73  90 /  20  60  20  30
BPT  75  88  75  89 /  30  50  20  30

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&

AVIATION...19
Hazardous weather outlook, Jul 30, 3:33 AM CDT, 11 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
333 AM CDT Tue Jul 30 2019

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-310845-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
333 AM CDT Tue Jul 30 2019

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...Today and Tonight.

Numerous showers and thunderstorms are expected across the region
today. Severe weather is not expected and the main threat from
thunderstorms will be cloud to ground lightning. In addition to
lightning, locally heavy rainfall will be possible and could result
in isolated flooding today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered to numerous showers or thunderstorms can be expected
again Wednesday before coverage begins tapering downward through the
weekend. No severe weather is expected but some storms are expected
to produce locally heavy rain and frequent cloud to ground
lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-310845-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
333 AM CDT Tue Jul 30 2019

This Hazardous Weather Outlook is for Gulf of Mexico.

.DAY ONE...Today and Tonight.

Scattered to numerous thunderstorms are expected, mainly from mid
morning through the rest of today and tonight. Severe
weather is not expected and the main threat from any thunderstorms
will be cloud to water lightning and gusty winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered thunderstorms are expected through much of the
period, especially late at night and in the early morning. Severe
weather is not expected and the main threat from any thunderstorms
will be cloud to water lightning and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 30, 9:17 AM CDT, 5 hours 28 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
917 AM CDT Tue Jul 30 2019

LAZ027>029-031>033-043-301515-
Acadia LA-St. Landry LA-Avoyelles LA-Evangeline LA-Allen LA-
Vernon LA-Rapides LA-
917 AM CDT Tue Jul 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...EVANGELINE...NORTH
CENTRAL ACADIA...AVOYELLES...NORTHWESTERN ST. LANDRY...EAST CENTRAL
VERNON AND NORTHEASTERN ALLEN PARISHES UNTIL 1015 AM CDT...

At 917 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cheneyville, moving southeast at 15 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Alexandria, Opelousas, Pineville, Eunice, Oakdale, Ville Platte,
Marksville, Bunkie, Mamou, Simmesport, Glenmora, Moreauville,
Cheneyville, Turkey Creek, Hineston, Bordelonville, Alexandria
International Airport, Morrow, Effie and Ball.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3147 9217 3142 9216 3133 9208 3134 9204
      3133 9201 3129 9203 3127 9200 3122 9199
      3123 9192 3127 9195 3130 9191 3118 9169
      3115 9173 3106 9173 3099 9181 3082 9182
      3039 9226 3107 9299 3140 9260 3148 9220
TIME...MOT...LOC 1417Z 314DEG 15KT 3095 9232

K. Kuyper
Special weather statement, Jul 30, 10:14 AM CDT, 4 hours 31 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1014 AM CDT Tue Jul 30 2019

LAZ027-028-031>033-043-301600-
Acadia LA-St. Landry LA-Evangeline LA-Allen LA-Vernon LA-Rapides LA-
1014 AM CDT Tue Jul 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAPIDES...
EVANGELINE...NORTHWESTERN ACADIA...NORTHWESTERN ST. LANDRY...
SOUTHEASTERN VERNON AND NORTHEASTERN ALLEN PARISHES UNTIL 1100 AM
CDT...

At 1013 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Gardner to near Reddell.
Movement was south at 10 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Opelousas, Eunice, Oakdale, Ville Platte, Church Point, Mamou,
Basile, Glenmora, Elizabeth, Turkey Creek, Hineston, Pitkin, Pine
Prairie, Washington, Chataignier, Mowata, Bayou Chicot, Prairie
Ronde, Maxie and Otis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3087 9224 3085 9224 3085 9222 3060 9204
      3024 9241 3100 9306 3137 9261
TIME...MOT...LOC 1513Z 007DEG 9KT 3122 9261 3066 9251

24
Special weather statement, Jul 30, 11:02 AM CDT, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1102 AM CDT Tue Jul 30 2019

LAZ027>033-042-043-301700-
Acadia LA-Jefferson Davis LA-St. Landry LA-Avoyelles LA-
Evangeline LA-Allen LA-Beauregard LA-Vernon LA-Rapides LA-
1102 AM CDT Tue Jul 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RAPIDES...NORTHEASTERN
JEFFERSON DAVIS...NORTHEASTERN BEAUREGARD...EVANGELINE...NORTHWESTERN
ACADIA...SOUTHWESTERN AVOYELLES...NORTHWESTERN ST. LANDRY...
SOUTHEASTERN VERNON AND ALLEN PARISHES UNTIL NOON CDT...

At 1102 AM CDT, Doppler radar was tracking a strong thunderstorm near
Grant, or near Mittie, moving south at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Oakdale, Ville Platte, Bunkie, Mamou, Basile, Oberlin, Glenmora,
Elton, Cheneyville, Elizabeth, Turkey Creek, Sugartown, Hineston,
Pitkin, Mittie, Grant, Pine Prairie, Lecompte, Evergreen and Bayou
Chicot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3133 9277 3092 9199 3037 9262 3078 9320
TIME...MOT...LOC 1602Z 338DEG 9KT 3079 9287

K. Kuyper
Special weather statement, Jul 30, 12:03 PM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1203 PM CDT Tue Jul 30 2019

LAZ027-028-030-031-041-042-301800-
Calcasieu LA-Jefferson Davis LA-Allen LA-Beauregard LA-Vernon LA-
Rapides LA-
1203 PM CDT Tue Jul 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAPIDES...
NORTHWESTERN JEFFERSON DAVIS...EASTERN BEAUREGARD...NORTHEASTERN
CALCASIEU...SOUTHEASTERN VERNON AND ALLEN PARISHES UNTIL 100 PM
CDT...

At 1202 PM CDT, Doppler radar was tracking a strong thunderstorm over
Reeves, moving southwest at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lake Charles, Oakdale, Kinder, Oberlin, Elton, Elizabeth, Fenton,
Reeves, Dry Creek, De Ridder, Sugartown, Ragley, Pitkin, Mittie, Fort
Polk, Grant, Deridder, Topsy, Lebleu Settlement and Gillis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3111 9289 3094 9264 3047 9263 3030 9291
      3027 9305 3028 9317 3034 9324 3052 9332
      3081 9332 3112 9316
TIME...MOT...LOC 1702Z 028DEG 15KT 3053 9303

K. Kuyper
Special weather statement, Jul 30, 1:46 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
146 PM CDT Tue Jul 30 2019

LAZ030-TXZ180-259>262-301945-
Beauregard LA-Southern Newton TX-Northern Newton TX-
Northern Jasper TX-Southern Jasper TX-Tyler TX-
146 PM CDT Tue Jul 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BEAUREGARD PARISH...
SOUTHEASTERN TYLER...CENTRAL NEWTON AND EAST CENTRAL JASPER COUNTIES
UNTIL 245 PM CDT...

At 146 PM CDT, Doppler radar was tracking a strong thunderstorm over
Newton, moving south at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Newton, Kirbyville, Call, Bon Weir, Trout Creek, Old Salem, Mt.
Union, Jamestown, Roganville, Bancroft, Stringtown, Magnolia Springs
and Bleakwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3055 9418 3098 9382 3092 9355 3091 9356
      3090 9355 3089 9357 3088 9357 3087 9356
      3088 9355 3088 9354 3087 9350 3044 9373
TIME...MOT...LOC 1846Z 016DEG 17KT 3082 9378

K. Kuyper
Local storm report, Jul 30, 2:33 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
233 PM CDT TUE JUL 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 AM     FLASH FLOOD      ALEXANDRIA              31.29N 92.46W
07/30/2019                   RAPIDES            LA   EMERGENCY MNGR

            EMERGENCY MANAGERS/LAW ENFORCEMENT IN ALEXANDRIA REPORTED
            CLOSURES OR PARTIAL CLOSURES OF 31 ROADS IN ALEXANDRIA.

1100 AM     FLASH FLOOD      ALEXANDRIA              31.29N 92.47W
07/30/2019                   RAPIDES            LA   BROADCAST MEDIA

            SOCIAL MEDIA IMAGES SHOWED SIGNIFICANT STREET FLOODING
            NEAR THE 3700 BLOCK OF JACKSON ST EXTENSION.

1155 AM     FLASH FLOOD      ALEXANDRIA              31.29N 92.00W
07/30/2019                   RAPIDES            LA   BROADCAST MEDIA

            SOCIAL MEDIA IMAGES SHOWED SIGNIFICANT STREET FLOODING
            NEAR MAGNOLIA TRACE IN ALEXANDRIA.

1157 AM     FLASH FLOOD      BALL                    31.42N 92.41W
07/30/2019                   RAPIDES            LA   BROADCAST MEDIA

            SOCIAL MEDIA IMAGES SHOWED SEVERAL AREAS OF STREET
            FLOODING IN THE BALL AREA.

1255 PM     FLASH FLOOD      TIOGA                   31.43N 92.41W
07/30/2019                   RAPIDES            LA   BROADCAST MEDIA

            SOCIAL MEDIA IMAGES SHOWED SEVERAL AREAS OF STREET
            FLOODING IN THE TIOGA AREA

1255 PM     FLASH FLOOD      ALEXANDRIA              31.27N 92.47W
07/30/2019                   RAPIDES            LA   BROADCAST MEDIA

            SOCIAL MEDIA IMAGES SHOWED SIGNIFICANT STREET FLOODING ON
            PRESCOTT ROAD IN ALEXANDRIA.

1256 PM     FLASH FLOOD      ALEXANDRIA              31.25N 92.45W
07/30/2019                   RAPIDES            LA   BROADCAST MEDIA

            SOCIAL MEDIA IMAGES SHOWED SIGNIFICANT STREET FLOODING
            NEAR MARTIN PARK IN ALEXANDRIA.

0106 PM     FLASH FLOOD      ALEXANDRIA              31.27N 92.47W
07/30/2019                   RAPIDES            LA   BROADCAST MEDIA

            SOCIAL MEDIA IMAGES SHOWED SIGNIFICANT STREET FLOODING ON
            LINDA STREET IN ALEXANDRIA

0114 PM     FLASH FLOOD      PINEVILLE               31.33N 92.42W
07/30/2019                   RAPIDES            LA   BROADCAST MEDIA

            SOCIAL MEDIA IMAGES SHOWED SIGNIFICANT STREET FLOODING
            PINEVILLE NEAR BULHOW

0127 PM     FLASH FLOOD      ALEXANDRIA              31.30N 92.48W
07/30/2019                   RAPIDES            LA   BROADCAST MEDIA

            SOCIAL MEDIA IMAGES SHOWED SIGNIFICANT FLOODING ON TEXAS
            AVENUE IN ALEXANDRIA.

0130 PM     FLASH FLOOD      ELIZABETH               30.87N 92.79W
07/30/2019                   ALLEN              LA   BROADCAST MEDIA

            SOCIAL MEDIA IMAGES SHOWED STREET FLOODING IN ELIZABETH.

0135 PM     FLASH FLOOD      ALEXANDRIA              31.30N 92.51W
07/30/2019                   RAPIDES            LA   BROADCAST MEDIA

            SOCIAL MEDIA IMAGES REVEALED FLOODING ON BALL LANE IN
            ALEXANDRIA.

0142 PM     FLASH FLOOD      BUNKIE                  30.95N 92.19W
07/30/2019                   AVOYELLES          LA   BROADCAST MEDIA

            SOCIAL MEDIA IMAGES SHOWED PICTURES AND VIDEO OF FLOODING
            IN BUNKIE.

&&

RMEGNIA

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:03 AM CDTAreal Flood AdvisoryLCHAvoyelles3 hr
Jul 30, 7:34 AM CDTFlash Flood WarningLCHAvoyelles3 hr
Jul 30, 8:32 AM CDTSpecial Weather StatementLCHRapides43 min
Jul 30, 9:17 AM CDTSpecial Weather StatementLCHAvoyelles, Evangeline, Rapides58 min
Jul 30, 9:26 AM CDTAreal Flood AdvisoryLCHAvoyelles, Rapides2 hr
Jul 30, 9:47 AM CDTFlash Flood WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry58 min
Jul 30, 10:14 AM CDTSpecial Weather StatementLCHAcadia, Evangeline, Rapides46 min
Jul 30, 10:34 AM CDTSevere Thunderstorm WarningLCHRapides26 min
Jul 30, 10:41 AM CDTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon2 hr
Jul 30, 10:43 AM CDTTornado WarningLCHAllen32 min
Jul 30, 11:02 AM CDTSpecial Weather StatementLCHAllen, Evangeline, Rapides58 min
Jul 30, 11:32 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard58 min
Jul 30, 12:03 PM CDTSpecial Weather StatementLCHAllen57 min
Jul 30, 12:37 PM CDTRiver Flood WarningLCHBeauregard, Calcasieu10 days
Jul 30, 12:45 PM CDTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon2 hr
Jul 30, 2:01 PM CDTAreal Flood AdvisoryLCHCalcasieu119 min
Jul 30, 6:30 PM CDTRiver Flood WarningLCHAllen3 days
Jul 30, 6:30 PM CDTRiver Flood WarningLCHAllen, Jefferson Davis4 days
Jul 30, 6:30 PM CDTRiver Flood WarningLCHCalcasieu21 days
Jul 30, 6:30 PM CDTRiver Flood WarningLCHAllen4 days
Jul 30, 6:30 PM CDTRiver Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis21 days
Jul 30, 6:30 PM CDTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion21 days

Nearby

Flash Flood Warnings in Louisiana, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.